| Model Number |
C703 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable results for qc and patient samples from the cobas c 703 analytical unit.Example 1: the initial cholesterol gen.2 result was 44 mg/dl, and the repeat result was 152 mg/dl.Example 2: the initial albumin gen.2 result was 9 g/l, and the repeat result was 40 g/l.Example 3: the initial albumin gen.2 result was 8 g/l, and the repeat result was 48 g/l.The questionable results were not reported outside of the laboratory.
Additional Manufacturer Narrative
The reagent lot numbers and expiration dates were not provided.The customer replaced the sample probe, and a precision test was acceptable.The investigation determined that the customer's actions resolved the issue.